# SDR TSAA9953039

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON FLOORBOARDS REMOVAL, SCATTERED CORROSION SPOTTED ALONG UPPER SECTION, MAIN DECK BS 312 FLOORBEAM AS EVIDENT.  CUT OUT CORRODED FLOORBEAM AND REPAIRED PER SRM 53-10-9.  TAT:  47,785.0 HOURS.  TAC:  63,219.  (X)
